# SDR RAIA201503090002

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 34,696 hours, 19,628 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE IN FLIGHT DURING CLIMB, RETURNED TO BLOCK. MAINTENANCE PERFORMED OPS CHECK OF PITCH TRIM SYS, NO DEFECTS NOTED, OPS CHECK GOOD.
